zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A class of almost contact Riemannian manifolds. (English) Zbl 0245.53040

53C15Differential geometric structures on manifolds
53C25Special Riemannian manifolds (Einstein, Sasakian, etc.)
Full Text: DOI
[1] R. L. BISHOP-B. 0’ NEILL, Manifolds of negative curvature, Trans. Amer. Math. Soc, 145 (1969).1-50. · Zbl 0191.52002 · doi:10.2307/1995057
[2] D. E. BLAIR, The theory of quasi-Sasakian structure, J. D. Geo., 1 (1967), 331-345 · Zbl 0163.43903
[3] S. S. EUM, On Kaehlerian hypersurfaces in almost contact metric spaces, Tensor, N. S., 20 (1969), 37-44. · Zbl 0174.53501
[4] S. KOBAYASHI AND K. NOMIZU, Foundations of differential geometry, volume 1, 1963, Interscience Publ.. · Zbl 0119.37502
[5] K. NOMIZU AND B. SMYTH, The differential geometry of complex hypersurfaces II, J. Math. Soc. Japan, 20 (1968), 498-521. · Zbl 0181.50103 · doi:10.2969/jmsj/02030498
[6] K. OGIUE, On almost contact manifolds admitting axiom of planes or axiom of fre mobility, Kdai Math. Sem. Rep., 16 (1964), 223-232. · Zbl 0136.18003 · doi:10.2996/kmj/1138844949
[7] M. OKUMURA, Some remarks on space with a certain contact structure, Thoku Math J., 14 (1962), 135-145. · Zbl 0119.37701 · doi:10.2748/tmj/1178244168
[8] S. TANNO, Almost complex structures in bundle spaces over almost contact manifolds, J. Math. Soc. Japan, 17 (1965), 167-186. · Zbl 0132.16801 · doi:10.2969/jmsj/01720167
[9] S. TANNO, The automorphism groups of almost contact Riemannian manifolds, Thok Math. J., 21 (1969), 21-38. · Zbl 0188.26705 · doi:10.2748/tmj/1178243031